| Model Number |
PCF-H190L |
| Medical Device Problem Codes |
Residue After Decontamination (2325); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the colonovideoscope displayed an e216 scope communication error.During the initial evaluation of the device, that white residue in the air/water channel and cylinder was observed.No patient harm was reported.
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer was not confirmed, since the e216 scope communication error could not be reproduced.The failure identified during the inspection has been confirmed.The cause for the white residue in the air/water channel and cylinder could not be determined.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.